# SDR HNAA2011120900421

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 57,483 hours, 63,783 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826896
- Condition: Melted
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED IN FLIGHT.  MX INSPECTED AND FOUND NR 2 BRUSH BLOCK MELTED.  R & R NR 2 ENGINE BRUSH BLOCK IAW 61-10-11. GROUND RAN ACFT.  OPS CHECKED GOOD.
